MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3543857MC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report contains supplemental information for mentor psr reference number (b)(4).This device report is being submitted late as a result of the exemption transition period following the revocation of mentor¿s psr exemption #e2007003.On (b)(6) 2019, mentor became aware that the patient experienced right side capsular contracture, not a rupture per the doctor.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: grade iii capsular contracture, breast cyst on the right and left breast change in shape manufacturer¿s reference number: (b)(4).
Event or Problem Description
This report contains supplemental information for mentor psr reference number: (b)(4).It was reported that a (b)(6) year-old female patient underwent breast reconstruction revision with a 385cc mentor memorygel, breast implants on (b)(6) 2011 experienced pain and swelling in the medial right breast, and left breast change in shape.The patient underwent ultrasound on (b)(6) 2018 on her right breast that showed suspected intracapsular rupture of the right breast implant at its medial aspect and multiple small cysts.The patient was noted to have baker grade iii capsular contracture on (b)(6) 2018.The patient underwent explantation, and replacement with catalog number 3504501bc; serial number: (b)(4) on the right side and with catalog number 3504501bc; serial number: (b)(4) on the left side on (b)(6) 2019.It is unclear whether or not the devices were ruptured upon explantation.Should more information become available, this case will be re-assessed and notes will be updated.This report is for the patient¿s left-sided device.
Additional Manufacturer Narrative
On 9/2/2019, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).